Hartz isn’t the only problem.. Sargents has HUGE issues as well…

Here is a copy of my post I did on my facebook page on May 14 …. I have used Hartz products in the past as well as Sargents, My vet was requested to fill out paperwork for Sargents to Review my claims that their product made my dogs very sick… What she wrote on that paperwork I’m sure shocked the socks off the people at Sargents… Both of these companies use very similar products if not the same product distributed under different names… My vet as NOT NICE in what she wrote.. my claims are still under investigation through Sargents! I’m Still very hostile about my dogs getting so sick from something that is suppose to be safe!

Warning to all my friends who have cats and dogs, A few days ago I purchased Sergeants Gold flea and Tick medication (see attached picture). I put it on both of my dogs Friday, With in a few minutes Maddie was wandering around the house crying and dragging her tail on the floor, howling, smacking her lips, her ears were twitching and she looked like her skin was crawling, and she was very agitated, she was having a bad reaction to it, I got her in the bath and managed to get a good majority of it off of her, just to be safe, I gave her several baths over the next few hours and after a few rounds of Benedryl through the weekend she is doing much better. I put the same medication on Sarge at the same time, he did not appear to be having any problems with it, so I figured that it was isolated to Maddie. I did not put him in the bath and let it go. Saturday afternoon (over 24 hours AFTER I put the medicine on) Sarge started doing the same thing that Maddie was doing, I got him into the bath and got him scrubbed down and gave him a bath every few hours, he also got massive doses of Benedryl, this morning he went past the crying stage and had gone to a screaming stage, was rolling around huffing and puffing and was just out of it. I called the vet first thing this morning and they saw him right away, visibly he did not have typical signs of an allergic reaction, after the vet checked him and did some research on this flea medication she figured out it was a toxicity to the flea medication, I had them check Maddie as well, she was in much better shape since I had put her in the bath so soon, but Sarge was much worse because it had fully absorbed into his system. The vet had to give him a shot of atropine to get his heart rate up because it was so slow, she then filled him with several other medications and said that if they did not help that she would have to put him on IV fluids and flush his system. I brought him home and with in a few hours he was even worse, so I called the vet back and she had me bring him back in and they kept him to put him on IV fluids and to hit him hard with steroids and muscle relaxers, because his body was in complete spasm. Hopefully I will be able to pick him up in the morning! I have used this same medication several times in the past and have never had a problem with it, as a matter of fact I purchased several boxes of it the other day to make sure I had enough to get through this summer, I assure you all that it is ALL going to be going back to the store and Sergeants is going to be getting a very nasty letter from me along with copies of my vet bills and vet records showing what this medication did to my two dogs. If you use flea preventative on your pets and start seeing them having any strange behavior or anything afterwards get them to a vet, it is very serious!

—

Leave a Reply

Your email address will not be published. Required fields are marked *